# SDR REXA2016011700042

- Difficulty date: January 17, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 5,392 hours, 3,696 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTED THAT THE AFT LAVATORY ALARMED BY ITSELF.  AFTER RESET ICAS MSGS CLEARED, BUT THE UNIT ITSELF DID NOT RESET.  R & R AFT LAV SMOKE DETECTOR IAW AMM 26-15-01.  OPERATIONS TESTED OK.
